| Model Number |
RBY4C0305-B |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in a pulmonary collateral artery using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, the physician successfully implanted ruby coils into the target location.While introducing the next ruby coil to the lantern, the physician encountered resistance.The ruby coil advanced just beyond the hub of the lantern before it got stuck and could not advance further.Therefore, the ruby coil was removed.The procedure was completed using other coils and the same lantern.There was no report of an adverse effect to the patient.